MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a suspected infection due to puffiness around the ipg incision site.Additional information received indicated that there was no infection.Infection was ruled out.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
A suspected infection at the ipg incision site was reported to abbott.Additional information received indicated that there was no infection.Infection was ruled out.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22081961
Report Number1627487-2025-02551
Device Sequence Number15468946
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public(01)05415067030016(10)T00006375(17)260820
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberT00006375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date05/24/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER; DBS EXTENSION; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG